MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ASPIRATION NEEDLE; BIOPSY NEEDLE

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ASPIRATION NEEDLE; BIOPSY NEEDLE
Model Number NA-201SX-4022
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: doing an ebus [endobronchial ultrasound] procedure with dr.[redacted] and ebus needle was hard to flush specimen out of and unable to thread stylet back into ebus needle.

Brand Name
SINGLE USE ASPIRATION NEEDLE
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
800 west park drive
westborough MA 01581
MDR Report Key23072427
Report Number23072427
Device Sequence Number20075083
Product Code FCG
UDI-Device Identifier04953170389887
UDI-Public(01)04953170389887
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2025
Report Date (Section F) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNA-201SX-4022
Device Catalogue NumberN5432330
Device Lot NumberV5428
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight52 KG
Date Report Sent to FDA09/15/2025